Accessibility navigation

On small bases for which 1 has countably many expansions

Zou, Y., Wang, L., Lu, J. and Baker, S. (2016) On small bases for which 1 has countably many expansions. Mathematika, 62 (2). pp. 362-377. ISSN 0025-5793

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/S002557931500025X

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:46869
Publisher:London Mathematical Society


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation